홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2009 / vol.11 / no.1)
Lie groups, Burau representation, and non-conjugate braids with the same closure link
A. Stoimenow
Pages. 103-106   



We use the unitarization of the Burau representation, found by
Squier, and some Lie group arguments, to extend the previous
construction of infinite sequences of pairwise non-conjugate
braids with the same closure link of a non-minimal number of
(and at least 4) strands. We extend some results to
the Lawrence-Krammer representation.



link, Lie group, maximal subgroup, braid, Burau representation, Lawrence-Krammer representation



57M25, 22E10, 32M05, 20F36, 11E39